# SDR YENA2025073000782

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 10,216 hours, 4,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1786, PIT-BOS. DIRTY SOCK ODOR OCCURRED AFTER TAKEOFF. PERSISTED FOR 5 MINUTES. OCCURRED AGAIN DURING DESCENT BELOW 10,000 FT, PERSISTED FOR ABOUT 5 MINS. NOTICABLE IN FLIGHT DECK AND LESS NOTICABLE BUT STILL PRESENT IN CABIN. MODERATE ON FLT. DECK, MILD IN CABIN; PERFORMED ENG RUNS ON ENG 1&2 ISOLATED PACK 1&2 + BLEED !&2 PER AMP 21-22-00 NO DEFECTS NOTED NO SMELL THROUGHOUT CABIN AND OIL LEVELS ARE THE SAME IN ENG #1 &2 AC OK FOR SVC.
